Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Saturation theorems for interpolation and the Bernstein-Schnabl operator
HTML articles powered by AMS MathViewer

by Marek Beśka and Karol Dziedziul PDF
Math. Comp. 70 (2001), 705-717 Request permission

Abstract:

We shall study properties of box spline operators: cardinal interpolation, convolution, and the Bernstein-Schnabl operator. We prove the saturation theorem.
References
Similar Articles
Additional Information
  • Marek Beśka
  • Affiliation: Technical University of Gdańsk, Faculty of Applied Mathematics, ul. Narutowicz 12/12, 80-952 Gdańsk, Poland
  • Email: beska@mifgate.pg.gda.pl
  • Karol Dziedziul
  • Affiliation: Technical University of Gdańsk, Faculty of Applied Mathematics, ul. Narutowicz 12/12, 80-952 Gdańsk, Poland
  • Email: kdz@mifgate.pg.gda.pl
  • Received by editor(s): March 17, 1998
  • Received by editor(s) in revised form: October 23, 1998, and February 4, 1999
  • Published electronically: November 27, 2000
  • © Copyright 2000 American Mathematical Society
  • Journal: Math. Comp. 70 (2001), 705-717
  • MSC (2000): Primary 41A15, 41A35, 41A25, 41A65, 41A40, 41A05
  • DOI: https://doi.org/10.1090/S0025-5718-00-01173-X
  • MathSciNet review: 1677470